# SDR AALA20161018005

- Difficulty date: October 18, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N859NN
- Make and model: Boeing 737823
- Aircraft serial: 29555
- Aircraft time: 19,416 hours, 7,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5712U51
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  OIL CANNING ON FLOOR WEB AND 2 SHEARED FASTENERS AT AFT PRESSURE BULKHEAD FUSELAGE STATION 1016 LBL 17.  REMOVED AND REPLACED FLOOR WEB FROM FUSELAGE STATION 998 TO BULKHEAD AND BL 0 TO LBL 37 IAW SRM 51-40-02 AND AARD 51-00-05-1.
